# SDR SIMA20130131006

- Difficulty date: January 31, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 20,390 hours
- Engine time: 16,894 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EMERGENCY LIGHT CB POPPED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND BATTERY 4 CONNECTOR LOOSE REFASTENED PER GENERAL KNOWLEDGE.  THE OPERATIONAL CHECK WAS NORMAL. THE AIRCRAFT WAS RETURNED TO SERVICE.
